# SDR CALA2013082190623

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,895 hours, 14,853 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DETECTOR 1 STATUS MESSAGE WILL NOT CLEAR.
